Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Lump on the head of the penis, trying to on Bupropion to quit smoking. Anything serious?

My husband woke up with a lump about an inch in diameter on his pen. It is right below the head on th right side. He said it doesn t hurt at all. But I am worried. He just started Bupropion , today is day 3, to quit smoking . The pamphlet and my online research say nothing about side effects on the penis . I am just wondering if it could be something serious?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

It appears to be a fixed drug eruption.

He might have developed a reaction to bupropion.

A photograph would have helped me in giving a closer diagnosis.

Ask him to apply a mild steroid cream like fluticasone.

This will give him relief.

Please meet a dermatologist for exact diagnosis.

A change in drug might be required.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor